# SDR SIMA201136105

- Difficulty date: December 24, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 22,997 hours, 20,295 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING SECOND STRIP BACK FROM FRONT HAS BROKEN WIRE.  REMOVED AND REPLACED SECOND BACK FROM FRONT EMERGENCY FLOOR LIGHT STRIP IAW AMM 33-50-01.  OPS CHECK GOOD.
